On the distribution of number-theoretic functions
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Tome 11 (1969-1970) no. 2, Exposé no. 23, 11 p.
@article{SDPP_1969-1970__11_2_A9_0,
     author = {Kubilius, Jonas},
     title = {On the distribution of number-theoretic functions},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     note = {talk:23},
     publisher = {Secr\'etariat math\'ematique},
     volume = {11},
     number = {2},
     year = {1969-1970},
     zbl = {0221.10057},
     mrnumber = {286768},
     language = {en},
     url = {http://archive.numdam.org/item/SDPP_1969-1970__11_2_A9_0/}
}
TY  - JOUR
AU  - Kubilius, Jonas
TI  - On the distribution of number-theoretic functions
JO  - Séminaire Delange-Pisot-Poitou. Théorie des nombres
N1  - talk:23
PY  - 1969-1970
DA  - 1969-1970///
VL  - 11
IS  - 2
PB  - Secrétariat mathématique
UR  - http://archive.numdam.org/item/SDPP_1969-1970__11_2_A9_0/
UR  - https://zbmath.org/?q=an%3A0221.10057
UR  - https://www.ams.org/mathscinet-getitem?mr=286768
LA  - en
ID  - SDPP_1969-1970__11_2_A9_0
ER  - 
Kubilius, Jonas. On the distribution of number-theoretic functions. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Tome 11 (1969-1970) no. 2, Exposé no. 23, 11 p. http://archive.numdam.org/item/SDPP_1969-1970__11_2_A9_0/

[1] Bakštys (A.). - On the asymptotic distribution of multiplicative number-theoretic functions [in russian, with lithuanian and german summaries], Lietuvos matematikos Rinkinys, t. 8, 1968, p. 5-20, 201-219, 643-680.

[2] Delange (H.). - Sur les fonctions arithmétiques multiplicatives, Ann. scient. Ec. Norm. Sup., 3e série, t. 78, 1961, p. 273-304. | EuDML 81772 | Numdam | MR 169829 | Zbl 0234.10043

[3] Erdös (P.) and Wintner (A. ) . - Additive arithmetical functions and statistical independence, Amer. J. of Math., t. 61, 1939, p. 713-721. | MR 247 | Zbl 0022.00903

[4] Kubilius (J.). - Probabilistic methods in the theory of numbers. - Providence, American mathematical Society, 1964 (Translations of mathematical Monographs, 11) . | MR 160745 | Zbl 0133.30203

[5] Kubilius (J. ). - On local theorems for additive number-theoretic functions, Abhandlungen aus Zahlentheorie und Analysis : Zur Erinnerung an Edmund Landau (1877-1938), p. 175-191. - Berlin, VEB Deutscher Verlag der Wissenschaften, 1968. | MR 258553 | Zbl 0221.10058

[6] Kubilius (J.). - A local theorem for additive arithmetic functions, Lietuvos matematikos Rinkinys, t. 11, 1971 (to appear).

[7] Kubilius (J. ) . - The method of generating Dirichlet series in the theory of the distribution of additive arithmetic functions, Lietuvos matematikos Rinkinys, t. 11, 1971 (to appear). | MR 292782 | Zbl 0222.10046

[8] Kubilius (J.) and Juškys (Z.). - On the distribution of multiplicative arithmetic functions, Lietuvos matematikos Rinkinys, t. 11, 1971 (to appear). | MR 294273

[9] Levin (B.) and Fainleib (A.). - Integral limit theorems for some classes of additive arithmetic functions [in russian], Trudy Moskovskogo Matematičeskogo Obščestva, t. 8, 1968, p. 19-54. | MR 237453 | Zbl 0167.04302